# SDR P5CA9700307

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Chaffed
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED STIFFENER ON NR 3 ENGINE COWL BETWEEN NR 6 AND NR 7 RIBS.  REPAIRED STIFFENER WITH FABRICATED FILLER AND ANGLE PER BAC SRM 51-40-03 AND TREATED PER BAC SRM 51-10-02.
